# SDR UHLA2014101600689

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,532 hours, 17,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATION ONLY HALF VISIBLE WHEN ARMED. ADJUSTED R1 DOOR LINER SO SLIDE INDICATOR IS IN FULL VIEW, IAW AMM 25-23-06.
